# SDR AALA202409041115

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 62,467 hours, 38,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEAT MOUNTED EMERGENCY AISLE LIGHT INOP AT SEAT 27C. FOUND LIGHT DISCONNECTED, RECONECT AND OPS CK IAW AMM 33-51-00.
